zbMATH — the first resource for mathematics

Elliptic dilation-contraction problems on manifolds with boundary. \(C^*\)-theory. (English. Russian original) Zbl 06695400
Differ. Equ. 52, No. 10, 1331-1340 (2016); translation from Differ. Uravn. 52, No. 10, 1383-1392 (2016).
Summary: We study boundary value problems with dilations and contractions on manifolds with boundary. We construct a \(C^*\)-algebra of such problems generated by zero-order operators. We compute the trajectory symbols of elements of this algebra, obtain an analog of the Shapiro-Lopatinskii condition for such problems, and prove the corresponding finiteness theorem.

47C15 Linear operators in \(C^*\)- or von Neumann algebras
35 Partial differential equations
46L Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
58J40 Pseudodifferential and Fourier integral operators on manifolds
Full Text: DOI
[1] Antonevich, A.; Lebedev, A., Functional-differential equations. I. \(C\)*-theory, (1994) · Zbl 0799.34001
[2] Rossovskii, L.E., Boundary value problems for elliptic functional-differential equations with dilatation and contraction of the arguments, Tr. Mosk. Mat. Obs., 62, 199-228, (2001) · Zbl 1006.35100
[3] Rossovskii, L.E., Elliptic functional-differential equations with contraction and elongation of arguments of the unknown function, Sovrem. Mat. Fund. Napravl., 54, 3-138, (2014)
[4] Bitsadze, A.V.; Samarskii, A.A., Some elementary generalizations of linear elliptic boundary value problems, Dokl. Akad. Nauk SSSR, 185, 739-740, (1969) · Zbl 0187.35501
[5] Vishik, M.I.; Eskin, G.I., Elliptic convolution equations in a bounded region and their applications, Uspekhi Mat. Nauk, 22, 15-76, (1967)
[6] Eskin, G.I., Kraevye zadachi dlya ellipticheskikh psevdodifferentsial’nykh uravnenii (Boundary Value Problems for Elliptic Pseudodifferential Equations), Moscow: Nauka, 1973.
[7] Gokhberg, I.T.; Krein, M.G., Systems of integral equations on the half-line with kernels depending on the difference of arguments, Uspekhi Mat. Nauk, 13, 3-72, (1958)
[8] Rempel, S.; Schulze, B.-W., A theory of pseudodifferential boundary value problems with discontinuity conditions, Ann. Global Anal. Geom., 2, 163-251, (1984) · Zbl 0566.35099
[9] Antonevich, A.; Belousov, M.; Lebedev, A., Functional differential equations. II. \(C\)*-applications. parts 1, 2, (1998)
[10] Nazaikinskii, V.E., Savin, A.Yu., and Sternin, B.Yu., Elliptic Theory and Noncommutative Geometry, vol. 183 of Oper. Theory Adv. Appl., Basel, 2008. · Zbl 1158.58013
[11] Pedersen, G.K., \(C\)*-algebras and their automorphism groups, (1979) · Zbl 0416.46043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.